# SDR SWIA2024F00619

- Difficulty date: May 30, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 42,234 hours, 30,795 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS (4EA) NOTED ON R/H COCKPIT FLOOR PANEL AT APPROX. FS262 AND RBL16 AND FS249 BETWEEN RBL13-RBL19 (MARKED)     (C-CHECK RO 8/4/2024)    COMPLIED WITH CUTOUT AND INSTALLED DOUBLER TO DENTS ON RH COCKPIT FLOOR REF REO 670-53-11-1976 REV -- 2024-06-25 & REO 670-51-00-085 REV - A 2017-08-23. COMPLIED WITH TASK CARD 51-900-1002-SKY
